# SDR CALA9700575

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78019
- Make and model: Boeing 747230B
- Aircraft serial: 20527
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND OUTBOARD SKIN OF NR 3 PYLON CRACKED AT STA 180.  THE SKIN WAS REPAIRED IAW ECRA 5340-01444.  THE CRACK LENGTH WAS NOT IDENTIFIED.
